Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Inserted copper T, have irregular periods, pimples on face. How can I get rid of them?

After Inserting copper T ,for forst 8 months everything was normal like got periods on regular time(which was irregular before) and my face became very clean.In nine month s my period got irregular ..delayed by 10 days..also more pimples ,acne(Red) started coming on my face.IS it due to Copper T.I dont want to remove copper T but how to cure from pimples?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..Thanks for your query..
Pimples have a very direct relation with hormonal changes in the body..they might be due to physiological hormonal changes in the body,like during puberty,or due to external/internal hormonal therapies.Since Copper T's release hormones ito bloodstream,you might have the acne mentioned due to it..
You can start with Salicylic acid 2% cleansers and use it twice a day to wash your face.Start application of topical clindamycin gels once daily on face.YOu might add on a mild retinoic acid on alternate nights.TMost anti acne therapies dry the skin especially in winter.take care not to make your face very dry and also use oil free gel based moisturizers.
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor